MAUDE Adverse Event Report: ORIGEN BIOMEDICAL, INC PERMALIFE CELL CULTURE BAG; PERMALIFE CELL CULTURE BAG, 120ML, WITH SCD TUBING

ORIGEN BIOMEDICAL, INC PERMALIFE CELL CULTURE BAG; PERMALIFE CELL CULTURE BAG, 120ML, WITH SCD TUBING
Catalog Number PL120N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was a pinhole that led to material leakage from a pl120n cell culture bag following removal of the bag from incubation.This leakage led to the batch of product to be terminated and a subsequent delay in patient treatment greater than 24 hours.

Brand Name
PERMALIFE CELL CULTURE BAG
Common Device Name
PERMALIFE CELL CULTURE BAG, 120ML, WITH SCD TUBING
Manufacturer (Section D)
ORIGEN BIOMEDICAL, INC
7000 burleson rd
building d
austin TX 78744
Manufacturer (Section G)
ORIGEN BIOMEDICAL, INC
7000 burleson rd
building d
austin TX 78744
Manufacturer Contact
sam saleh
7000 burleson road
building d
austin, TX 78744
5124747278
MDR Report Key20870086
Report Number1000160256-2024-00008
Device Sequence Number7850884
Product Code LPZ
UDI-Device Identifier10816203023244
UDI-Public10816203023244
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberPL120N
Device Lot NumberW23974
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown